MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY 02.07.2205L FEMUR PS CEMENTED SIZE 5 L; FEMUR CEMENTED

MEDACTA INTERNATIONAL SA GMK-PRIMARY 02.07.2205L FEMUR PS CEMENTED SIZE 5 L; FEMUR CEMENTED
Model Number 02.07.2205L
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision of all components (tibia, inlay, femur, except patella resurfacing) 4 years after the primary surgery implant due to instability.
 
Additional Manufacturer Narrative
Batch review performed on 18 january 2022.Lot 147849: (b)(4) items manufactured and released on (b)(6) 2015.Expiration date: 2020-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Clinical evaluation performed by medical affairs director: knee revision surgery performed 4 years after cemented tka in a (b)(6) man.According to the report, the reason for revision is knee instability.The developmental instability is a rather commonly described possible complication following tka, because soft tissue may stretch and provide insufficient stability.This is not a problem due to any implant defect or malfunction.Additional implant involved: batch review performed on 18 january 2022.Gmk-primary 02.07.0510psf tibial insert ps fixed # 5/10mm (k090988), lot 170479: (b)(4) items manufactured and released on 17-may-2017.Expiration date: 2023-may-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Gmk-primary 02.07.1205l tibial tray fixed cemented # 5 l (k090988) lot 171947: (b)(4) items manufactured and released on 15-sep-2017.Expiration date: 2022-aug-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.

Brand Name
GMK-PRIMARY 02.07.2205L FEMUR PS CEMENTED SIZE 5 L
Common Device Name
FEMUR CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13506095
Report Number3005180920-2022-00093
Device Sequence Number20112548
Product Code JWH
UDI-Device Identifier07630030820861
UDI-Public07630030820861
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model Number02.07.2205L
Device Catalogue Number02.07.2205L
Device Lot Number147849
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2022
Initial Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale